# SDR WX0A2024042932025

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 49,304 hours, 24,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 860658
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY EXIT SIGNS AND LIGHTS ARE INOP WHEN POWER FAILS / REMOVED AND REPLACED EMERGENCY BATTERY W/REF AMM 33-51-38-000-002-A. OPS CHECK GOOD."
